File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Relationships between asymptotic stability and exponential stability of delayed positive systems

TitleRelationships between asymptotic stability and exponential stability of delayed positive systems
Authors
Issue Date2013
Citation
International Journal of General Systems, 2013, v. 42 n. 2, p. 224-238 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/189204
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLiu, Xen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2013-09-17T14:28:56Z-
dc.date.available2013-09-17T14:28:56Z-
dc.date.issued2013en_US
dc.identifier.citationInternational Journal of General Systems, 2013, v. 42 n. 2, p. 224-238en_US
dc.identifier.urihttp://hdl.handle.net/10722/189204-
dc.languageengen_US
dc.relation.ispartofInternational Journal of General Systemsen_US
dc.titleRelationships between asymptotic stability and exponential stability of delayed positive systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J: james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.identifier.doi10.1080/03081079.2012.737324-
dc.identifier.hkuros223478en_US
dc.identifier.volume42en_US
dc.identifier.issue2en_US
dc.identifier.spage224en_US
dc.identifier.epage238en_US
dc.identifier.isiWOS:000311369600004-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats